EconPapers    
Economics at your fingertips  
 

The Maximum Efficient Equilibrium Payoff in the Repeated Prisoners' Dilemma

George Mailath, Ichiro Obara and Tadashi Sekiguchi

Penn CARESS Working Papers from Penn Economics Department

References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.econ.upenn.edu/Centers/CARESS/
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://www.econ.upenn.edu/Centers/CARESS/ [301 Moved Permanently]--> https://economics.sas.upenn.edu/Centers/CARESS/)

Related works:
Journal Article: The Maximum Efficient Equilibrium Payoff in the Repeated Prisoners' Dilemma (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cla:penntw:83719e84b6825736ffcfdfacb90facc5

Access Statistics for this paper

More papers in Penn CARESS Working Papers from Penn Economics Department
Bibliographic data for series maintained by David K. Levine ().

 
Page updated 2025-04-03
Handle: RePEc:cla:penntw:83719e84b6825736ffcfdfacb90facc5